# SDR ASAA2014120509878

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 31,660 hours, 9,461 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE FAILED TO LIGHT OFF AFTER SEVERAL ATTEMPTS.  ENGINE VALVE CLOSED LIGHT GOES BRIGHT BUT DOES NOT GO OUT SUSPECT BAD HMU SWITCH.  ACFT GROUNDED. POWER CYCLED ACFT. ACCOMP 2X SUCCESSFUL STARTS ENGINE VALVE CLOSED LIGHT OPS NORMAL OK FOR SERVICE INW MM 71-00-00.
